# SDR SWAA2022072825539

- Difficulty date: July 4, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FWD LT SIDE AIR SUPPLY ELBOW DUCT I/B OF KRUEGER FLAP FWD WTB SUPPORT STRUCTURE CRACKED. / [01] REMOVED IB FWD ANGLE AND IB FITTING OF FRONT SPAR TO GAIN ACCESS AS PER B737-700 SRM 51-40-02-0G-0;[02] REMOVED CRACKED FWD WTB FITTING LH WING IB SIDE AS PER B737-700 SRM 51-40-02-0G-0;[03] DRILLED HOLES IN NEW FWD WTB FITTING LH WING IB SIDE AS PER B737-700 SRM 51-40-05-0G-0;[04] ADD TO STEP 3 DWG 116A2300;[05] VERIFIED; STEPS #3 AND 4.;[06] OK TO TREAT AND PRIME;[07] TREAT AND PRIMER AREA PER AMM 51-21-41-370-803 AND 51-21-72-370-804;[08] VERIFIED; STEP # 7.;[09] OK TO INSTALL;[10] INSTALLED FWD WTB FITTING L/H WING IB SIDE AS PER B737-700 SRM 51-40-05-0G-0;[11] INSTALLED IB FWD ANGLE AND IB FITTING OF FRONT SPAR AS PER B737-700 SRM 51-40-02-0G-0;[12] CORRECTION STEP #10: INSTALLED FWD WTB FITTING L/H WING IB SIDE AS PER B737-700 SRM 51-40-02-0G-0 AND DWG 116A2300;[13] [FINAL] VALIDATED STEPS 10; 11 & 12
